# SDR SWAA2024080909760

- Difficulty date: July 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB #4 STIFFENER 3 ARE CRACKED IN THE LOWER RADIUS.<[01] REPAIRED R/ HOR. STAB. RIB #4; STIFFENER 3 IAW SRM 55-10-09-2R-4 REPAIR 4; FIG. 202; DETAIL A AND SRM 51-40-05-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION ITEMS AND STEPS; CARD COMPLETE.
